MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number RONB11STF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: mrasi0001, monopolar curved shears mrasi0001 (serial (b)(6)), mrasi0004, bipolar fenestrated grasper mrasi0004 (serial (b)(6)), mrasc0002, arm cart assembly mrasc0002 (serail (b)(6)), mrasc0002 arm cart assembly mrasc0002 (serial(b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a robotic laparoscopic trans obturator tape removal and fix of fascia lata sling, there were multiple issues.First, during docking, the robotic trocar was burped to create some space inside the cavity and the head of the trocar broke and was replaced with a new one.Later, during the cutting of tissues, the surgeon made a fast cutting movement with the monopolar curved shears (mcs) and an error occurred.The mcs was removed by the scrub nurse following the official medtronic broken instrument quick reference guide.The instrument was replaced with a new one.While the instrument was removed, an error occurred on arm cart assembly (aca) #2.The aca was restarted because it was not responding.After the restart and successful calibration, the new mcs was attached.During the coagulation of the tissue, the bipolar fenestrated grasper (bfg) cable broke with a pulley device falling into the cavity.The bfg was removed by the scrub nurse following the official medtronic broken instrument quick reference guide.The instrument was replaced with a new one.While the instrument was removed, an error occurred on arm cart assembly (aca) #1.The aca was restarted because it was not responding.After the restart and successful calibration, the new bfg was attached.All of the issues created a delay of 20-30 minutes.There was no patient injury.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19686842
Report Number9612501-2024-01657
Device Sequence Number12792822
Product Code GCJ
UDI-Device Identifier10884521717688
UDI-Public10884521717688
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRONB11STF
Device Catalogue NumberRONB11STF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale